# SDR USAA2014061300003

- Difficulty date: June 11, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 43,106 hours, 24,439 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 87292325V06
- Part serial: 324
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 64,959 hours, 27,918 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, CREW RECEIVED AN ECAM VENT SKIN VALVE FAULT.  RAN ECAM, UNABLE TO PRESSURIZE.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.   FOUND AEVC FAULTY IAW TSM 21-26-34.  REMOVED & INSTALLED SERVICEABLE AEVC AMM 21-26-34-400-001A. OPS TEST OF VENTILATION SYS OF AVIONICS EQUIPMENT, TESTED GOOD, NO FAULTS.
